Volume 16, Number 4
Previous Issue Next Issue

Zhong-ci Shi & Zheng-hui Xie

J. Comp. Math., 16 (1998), pp. 289-304

Preview Full PDF 127 1897 Abstract

Wen-huan Yu

J. Comp. Math., 16 (1998), pp. 305-318

Preview Full PDF 115 1902 Abstract

Xi-Quan Shi, Hao Deng & Hong-fei Lin

J. Comp. Math., 16 (1998), pp. 319-326

Preview Full PDF 132 1869 Abstract

Li-ping Liu & Michal Kvrivzek

J. Comp. Math., 16 (1998), pp. 327-336

Preview Full PDF 116 1830 Abstract

Ren-hong Wang & You Lu

J. Comp. Math., 16 (1998), pp. 337-344

Preview Full PDF 124 1816 Abstract

Yuan-ming Wang & Ben-yu Guo

J. Comp. Math., 16 (1998), pp. 345-356

Preview Full PDF 122 1879 Abstract

Xiao-liang Cheng, Hong-ci Huang & Jun Zou

J. Comp. Math., 16 (1998), pp. 357-366

Preview Full PDF 122 1858 Abstract

Wen Li & Zhao-yong You

J. Comp. Math., 16 (1998), pp. 367-374

Preview Full PDF 124 1840 Abstract

Chunwah Li, Sheng-chang Wu & Xiao-qing Liu

J. Comp. Math., 16 (1998), pp. 375-384

Preview Full PDF 116 1805 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard